Kratom is taking the world by storm with its ability to help with pain relief and depression. Because of the opiate-like effects of the active ingredient, mitragynine, users are turning away from their prescription medication for pain relief, which is more dangerous. Kratom use is on the rise, which can lead to dependence and several medical complications. Long-term kratom use has been linked to seizures. In this article, we will discuss the different aspects of kratom causing seizures.
What are seizures and its causes?
When someone is having a seizure, weird stuff can happen. It can make people lose control of their arms and legs or make them stay completely still (sometimes also called stiffening) and be confused and forgetful. But not all seizures look like this: many times they look like staring spells or when someone does something over and over that you’ve told them not to do. And sometimes when a person is having a seizure they’ll fall down, shake, twitch and roll around on the ground – sometimes even wetting them in the process. So what’s going on when someone has a seizure? Sort of like what happens in our brain when we don’t pay attention at boring meetings! The neurons in the brain fire out of control for a while until it wears off.
Seizures are caused by an abnormal level of sodium or glucose in the blood, bacteria in the brain, a brain injury during birth or shortly afterward, problems with fetal development inside the womb, head injuries, drug abuse, complications due to epilepsy, and tumors inside the brain and chemicals that affect the metabolism of the body. One of the most typical ones is when Triggers like drug abuse, and electric shock.
What are the Health Benefits of Using Kratom?
Kratom is a natural herb that has been used in the Southeast Asia region for many centuries for medical and therapeutic purposes. Kratom can be taken in various forms such as tea, capsules, powder, or liquid.
In the United States, kratom is used to treat chronic pain, anxiety disorder, and drug addiction. Kratom can also be used for weight loss and to help overcome opioid addiction. It helps with immune system functioning.
It contains alkaloids that activate opioid receptors and regulate the brain’s neurotransmitters. Kratom produces a morphine-like effect on the brain, and some people use it as an alternative to prescription medication.
Why do you get seizures after Using Kratom ?
Kratom is a natural plant that grows in Southeast Asia and has been used for centuries. It is traditionally chewed or taken as a tea and is known for its pain-relieving, calming, and mood-enhancing properties. Research shows that Kratom can be beneficial in the treatment of chronic pain, depression, anxiety, and addiction to opioids.
However, there are also some side effects associated with kratom such as seizures.
Kratom use is on the rise, which can lead to dependence and several medical complications. Long-term kratom use has been linked to hepatitis and neurological complications including posterior reversible encephalopathy syndrome (PRES) and seizures, both of which are potentially life-threatening.
Toxic substances and a variety of drugs can all have effects that can trigger seizures. Those substances can cause many different things that affect the blood flow to the brain. When you have too few nutrients being circulated throughout your body, you are likely to have seizures because it means that the neurons are not getting enough oxygen or something else vital for them to function properly.
According to the research, it is reported that kratom use may be related to significant changes in the structure of the brain, particularly in the areas of emotional regulation and ailments such as panic attacks or vivid nightmares. Long-term use has been known to result in recurring seizures which might require taking antiepileptic medications.
Kratom is a drug that can be addictive and can lead to medical complications. Seizures are caused by the neurons in the brain firing out of control for a while. Kratom is on the rise as a drug, and as it increases, seizures, as well as dependence and other medical complications, will continue to happen more.
Talk to your doctor about kratom. If you have seizures, make sure you stop using kratom immediately or they may worsen. And last but most important is you should never overdose the kratom. You should have a proper dosage plan according to your purpose.